Alert archive / Wisconsin / River Flood Warnings in 2011

River Flood Warning 18, NWS Green Bay, WI

April 26, 2011Oconto County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 26, 2011, 8:57 PM CDT for Oconto County, Wisconsin. It took effect at Apr 27, 2011, 1:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2011, 8:57 PM CDT (01:57 UTC)
In effect from
Apr 27, 2011, 1:00 AM CDT
Expired
Apr 27, 2011, 8:58 PM CDT
In force
20 hr
Issued by
NWS Green Bay, WI
Flood severity
Minor

County Oconto County, WI

The radar

The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconto River near Oconto (OCTW3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04071765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WGUS43 KGRB 270157
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
857 PM CDT TUE APR 26 2011

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  OCONTO RIVER ABOVE OCONTO AFFECTING OCONTO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC083-271657-
/O.NEW.KGRB.FL.W.0018.110427T0600Z-110428T1200Z/
/OCTW3.1.ER.110427T0600Z.110427T1200Z.110427T1800Z.UU/
857 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR THE OCONTO RIVER ABOVE OCONTO.
* FROM LATE TONIGHT THROUGH THURSDAY MORNING.
* AT  8:00 PM TUESDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT
  AND REACH 9.2 FEET WEDNESDAY MORNING. THE RIVER WILL BEGIN TO FALL
  BELOW FLOOD STAGE THURSDAY AFTERNOON. 
* AT 9.0 FEET...AT FLOOD STAGE...WIDESPREAD FLOODING OCCURS IN A 
  PUBLIC CAMPGROUND IN THE CITY OF OCONTO.  WATER APPROACHES THE BACK
  YARDS OF SEVERAL HOMES ALONG THE RIVER IN OCONTO...AND THERE IS 
  WIDESPREAD LOWLAND FLOODING.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        WED  THU  FRI  SAT
OCONTO           9.0   7.0   8.85 08 PM 04/26    8.6  8.1  7.6  7.4
OCONTO           9.0   7.0   8.85 08 PM 04/26   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
OCONTO           8.85  08 PM 04/26    2.14       9.20 07 AM 04/27

$$
2 follow-up statements
472 
WGUS83 KGRB 271420
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
920 AM CDT WED APR 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  OCONTO RIVER ABOVE OCONTO AFFECTING OCONTO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC083-280520-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-110429T0300Z/
/OCTW3.1.ER.110427T0340Z.110427T1800Z.110428T0900Z.UU/
920 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE OCONTO RIVER ABOVE OCONTO.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* AT 10.0 FEET...1.0 FOOT ABOVE FLOOD STAGE...WATER PARTIALLY COVERS 
  A PUBLIC CAMPGROUND IN THE CITY OF OCONTO.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        THU  FRI  SAT  SUN
OCONTO           9.0   7.0   9.33 07 AM 04/27    8.9  8.4  8.2  8.0
OCONTO           9.0   7.0   9.33 07 AM 04/27   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
OCONTO           9.33  07 AM 04/27    2.65       9.50 01 PM 04/27
OCONTO           9.33  07 AM 04/27       M      ..NOT AVAILABLE..

$$
248 
WGUS83 KGRB 280158
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
858 PM CDT WED APR 27 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  OCONTO RIVER ABOVE OCONTO AFFECTING OCONTO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC083-280228-
/O.CAN.KGRB.FL.W.0018.000000T0000Z-110429T0300Z/
/OCTW3.1.ER.110427T0340Z.110427T1430Z.110427T1651Z.UU/
858 PM CDT WED APR 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONTO RIVER ABOVE OCONTO.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT 11:51 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.1 FEET BY FRIDAY 
  MORNING.
* AT 9.0 FEET...AT FLOOD STAGE...WIDESPREAD FLOODING OCCURS IN A 
  PUBLIC CAMPGROUND IN THE CITY OF OCONTO.  WATER APPROACHES THE BACK
  YARDS OF SEVERAL HOMES ALONG THE RIVER IN OCONTO...AND THERE IS 
  WIDESPREAD LOWLAND FLOODING.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        THU  FRI  SAT  SUN
OCONTO           9.0   7.0   8.46 08 PM 04/27    8.1  8.0  7.9  7.7
OCONTO           9.0   7.0   8.46 08 PM 04/27   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
OCONTO           9.33  08 AM 04/27   -0.39       8.30 01 AM 04/28
OCONTO           9.33  08 AM 04/27       M      ..NOT AVAILABLE..

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 26, 5:26 PM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Apr 26, 5:26 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT TUE APR 26 2011

.UPDATE...

UPDATED TO RAISE SNOW TOTALS NORTHWEST VILAS AS REPORTS FROM PRESQUE
ISLE ALREADY REPORTING AROUND 2 INCHES. WEB CAMS ALSO SHOWING SAME
IN MANITOWISH WATERS...MAINLY ON THE GRASS. MODEL/RADAR SHOWING
DIMINISHING TREND AS HEAVIER PCPN LIFTS NORTH AS SFC LOW MOVES
INTO NORTHERN WI.

&&

.PREV DISCUSSION...ISSUED AT 304 PM CDT TUE APR 26 2011...

SYNOPSIS...COOL AND WET THE NEXT COUPLE DAYS...THEN YET ANOTHER
CHANCE OF RAIN THIS WEEKEND.

VERY ENERGETIC SRN STREAM OF A SPLIT FLOW REGIME WL BRING A SERIES
OF STORM SYSTEMS ACRS THE FCST AREA EARLY IN THE PERIOD. THE TREND
DURING THE LATTER PART OF THE PERIOD WL BE FOR THE BRANCHES TO
MERGE BACK TOGETHER INTO A SOMEWHAT LOWER AMPLITUDE REGIME.

NOT EVEN TAKING INTO ACCOUNT THE RAIN THAT FELL LAST NIGHT AND
TODAY...PCPN AMNTS ARE LIKELY TO END UP AOA NORMAL AS A RESULT OF
A COMPLEX SYSTEM THAT WL CONSOLIDATE OVER THE AREA THE NEXT COUPLE
DAYS...AND ANOTHER SYSTEM THAT WL CROSS THE AREA THIS WEEKEND. THE
WIDESPREAD PCPN WL RESULT IN WELL BLO NORMAL TEMPS THE NEXT COUPLE
DAYS. READINGS WL BRIEFLY REBOUND AHEAD OF THE WEEKEND SYSTEM...
THEN FALL BACK BLO NORMAL AGAIN FOR EARLY NEXT WK.

SHORT TERM...TONIGHT THROUGH WEDNESDAY.
SURFACE LOW SLOWLY LIFTING NORTH ACROSS CENTRAL WISCONSIN WILL
PRODUCE SHOWERY PRECIPITATION TONIGHT. WARM FRONT SHOULD MOVE INTO
EAST CENTRAL WISCONSIN DURING THE LATE AFTERNOON AND CAUSE
TEMPERATURES AT OSHKOSH...APPLETON AND POSSIBLY GREEN BAY TO JUMP
INTO THE LOW TO MID 50S FOR AWHILE. ON THE OTHER EXTREME OF OUR
FORECAST AREA...SOME SNOW WILL MIX IN WITH THE RAIN IN FAR
NORTHCENTRAL WISCONSIN...WHERE AN INCH OR TWO OF SLUSH MIGHT BE
POSSIBLE ON THE GRASS.

ADDITIONAL RAINFALL AMOUNTS SHOULD BE GENERALLY BE A QUARTER INCH
OR LESS WITH A BIT MORE IN THE NORTH. MOST AREAS HAVE RECEIVED AN
INCH TO INCH AND A HALF OF RAIN TODAY BUT SO FAR WE HAVE ONLY
HEARD OF A FEW FLOODED PARKING LOTS. RIVERS AND STREAMS WERE
SLOWLY FALLING OVER THE LAST FEW DAYS BUT WILL LIKELY BEGIN TO
RISE AGAIN.

LONG TERM...WED NGT THROUGH NEXT TUE. LEAD CYCLONE WL JUST WANDER
ACRS WI AND FILL EARLY IN THE FCST PERIOD. LOOKING AT THE BIG
PICTURE...MODELS NOW IN BETTER AGREEMENT IN HANDING THE COMPLEX
SYSTEM THAT WL EVOLVE OVER THE ERN GREAT LAKES RGN AS THE NEXT
SHRTWVS IN THE SERIES EJECT NEWD OUT OF THE PLAINS UPR TROF.

LOOKS LIKE 2 SEPARATE CYCLONES WL RIDE NNEWD ALONG THE FRONT. THE
CANADIAN REGIONAL MODEL AND NAM SEEM TO SUFFER SOME FEEDBACK
ISSUES AND GENERATED VERY INTENSE SML CYCLONES. THE CANADIAN WITH
THE FIRST SHRTWV AND THE NAM WITH THE SECOND WHICH IT WAS MUCH
FASTER IN LIFTG NEWD. SEEMS LIKE SOMETHING CLOSER TO WHAT THE
ECWMF/SREF WERE SHOWING IS A MORE LIKELY OUTCOME. THEY SUGGESTED
FIRST SHRTWV WL BRING SFC WV NWD INTO LOWER MI TOMORROW...THEN
SECOND STRONG SHRTWV WL BRING ANOTHER NWD TOMORROW NGT. BEST
GUESS NOW IS THAT THOSE SYSTEMS WL TRACK FAR ENOUGH W TO BRING
PCPN BACK INTO AT LEAST ERN WI...AS TENDENCY SHOULD BE FOR SYSTEMS
TO TRY AND WRAP WWD ARND UPR LOW CONSOLIDATING ACRS THE UPPER
MISSISSIPPI VALLEY. UPPED POPS AND QPF FM PREV FCST. IT IS
POSSIBLE THAT ERN WI COULD AGAIN END UP WITH FAIRLY SUBSTANTIAL
PCPN AMNTS. BUT IT IS ALSO POSSIBLE PCPN WL BE MORE SCT THIS FAR
W. ISSUED AN ESF DETAILING THE SITUATION.

ALTHOUGH SYSTEM PCPN WL BE WANING THU...EXPECT PLENTY OF
SHOWERS IN THE COOL AND SHARPLY CYCLONIC FLOW ACRS THE AREA. TEMPS
COULD BE COLD ENOUGH FOR THE PCPN TO FALL AS SNOW OR GRAUPEL...SO
WL CONT TO MENTION A POSSIBILITY OF SN IN THE FCST.

A BRIEF PERIOD OF QUIET WX IS THEN ON TAP BEFORE ANOTHER SYSTEM
AFFECTS THE AREA DURING THE WEEKEND. MODELS CONTD TO COME TOGETHER
ON TIMING...SO WAS ABLE TO FINE-TUNE POPS A LITTLE FM PREV FCST.
MODELS SUGGESTED BEST CHC WOULD BE SAT...THOUGH WOULD NOT BE
SURPRISED TO SEE THAT SHIFTED INTO SAT NGT AS UPR FLOW WL BE
PRETTY AMPLIFIED AND SYSTEM MAY TEND TO SLOW A BIT. ALTHOUGH PCPN
IS LIKELY AT SOME POINT...KEPT POPS IN CHC CATEGORY FOR NOW DUE TO
UNCERTAINTY IN TIMING.

COLD AIR WL SURGE SEWD BEHIND THE SYSTEM...WITH UPR TROF LIKELY TO
LINGER ACRS THE AREA FOR A TIME. ONE COULD CERTAINLY MAKE THE CASE
THAT THERE WL BE A CHC OF SHOWERS AT SOME POINT...BUT SINCE WE
WOULD BE LOOKING AT A MINOR PCPN EVENT AT BEST DECIDED TO STAY DRY
FOR NOW.

AVIATION...IFR/IFR CONDITIONS WITH SHOWERS OR RAIN AND SNOW EXPECTED
IN MOST PLACES THROUGH MID MORNING WEDNESDAY. THEN MVFR/VFR BY
WEDNESDAY AFTERNOON.

MARINE...WINDS WILL DIMINISH FROM SOUTH TO NORTH DURING THE LATE
AFTERNOON AND EVENING HOURS AS SURFACE LOW MOVES NORTH ACROSS THE
STATE. SO WILL EVENTUALLY END THE GALE WARNING AND REPLACE WITH A
SMALL CRAFT ADVISORY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 26, 2:28 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
228 PM CDT TUE APR 26 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
228 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE RAIN IS EXPECTED TO MIX WITH AND CHANGE TO SNOW ACROSS
PORTIONS OF NORTH CENTRAL WISCONSIN TONIGHT. A INCH OR TWO OF
SLUSHY SNOW ACCUMULATION IS POSSIBLE IN AREAS TO THE NORTH AND
WEST OF RHINELANDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

RIVERS IN EAST-CENTRAL WISCONSIN ARE LIKELY TO SPIKE UPWARD AGAIN
THE NEXT COUPLE DAYS DUE TO THE RAIN WHICH FELL MONDAY NIGHT AND
TUESDAY. BUT AT THIS POINT...SIGNIFICANT FLOODING IS NOT EXPECTED.

WISCONSIN IS EXPECTED TO BE ON THE WESTERN EDGE OF ANOTHER STORM
SYSTEM WEDNESDAY THROUGH THURSDAY. THE STORM WILL BRING MORE
RAINFALL TO THE AREA. RAINFALL AMOUNTS OF 1/4 TO 1/2 INCH ARE
FORECAST FOR EASTERN WISCONSIN...WITH UP TO 1/4 INCH IN THE WEST.
IF THIS FORECAST HOLDS...THE IMPACT ON RIVERS WILL BE MINIMAL. BUT
THERE IS A CHANCE THE STORM WILL TRACK FARTHER WEST...AND BRING
HEAVIER RAINFALL TO THE AREA. ANYONE LIVING NEAR RIVERS OR STREAMS
OR NEAR LOW-LYING AREAS IN EASTERN WISCONSIN SHOULD MONITOR LATER
FORECASTS FOR POSSIBLE UPDATES TO THE RAINFALL ESTIMATE.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.
IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME
SEVERE.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF LOW-LAND FLOODING SHOULD BE FORWARDED TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-271100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
228 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GALES WILL DIMINISH EARLY...BUT CONDITIONS HAZARDOUS TO SMALL
CRAFT WILL CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH SATURDAY
NIGHT. IN ADDITION TO THE STORMS...CONDITIONS HAZARDOUS TO SMALL
CRAFT ARE EXPECTED THURSDAY AND THURSDAY NIGHT...AND AGAIN SATURDAY
THROUGH MONDAY.

JS/RM

In the hours before

Special weather statement, Apr 26, 4:14 PM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
414 PM CDT TUE APR 26 2011

WIZ005-262315-
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
414 PM CDT TUE APR 26 2011

...ACCUMULATING SNOW THIS AFTERNOON AND EVENING...

LOOK FOR RAIN TO CONTINUE TO FALL OVER MUCH OF VILAS COUNTY
THROUGH THE EVENING HOURS...THOUGH OVER PARTS OF NORTHWEST
VILAS IN THE COMMUNITIES FROM PRESQUE ISLE TO MANITOWISH WATERS
MUCH OF THE PRECIPITATION WILL FALL AS SLUSHY SNOW. 1 TO 3 INCHES
OF ACCUMULATION IS EXPECTED...MAINLY ON GRASSY SURFACES. MOTORISTS
ARE ENCOURAGED TO USE EXTRA CAUTION THIS EVENING AS SOME SLICK
SPOTS MAY DEVELOP ON AREA ROADWAYS.

THE RAIN AND SNOW IS EXPECTED TO DIMINISH DURING THE LATE EVENING
AND OVERNIGHT.

TE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 1:52 PM CDTMarine Dense Fog AdvisoryGRB8 hr

Nearby

River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.